# SDR SWAA2020021041162

- Difficulty date: January 27, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STA 887 TOP OF BOTTOM WEB, FLAT SUPPORT FLOOR FITTING CORRODED AT BS. 887, BETWEEN RBL 15 TO LBL 15.     / R&R "TEE" SUPPORT STRAP PER DWG.
